MAUDE Adverse Event Report: COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 980X3SKNISC
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the service engineer (se) evaluated the device and identified relevant error messages in the ventilator¿s memory logs but was unable to duplicate the reported issue.The ventilator passed all testing per manufacturing specification and was placed back into clinical use.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that, while in use on a patient, a 980 ventilator stopped working.The patient was removed from the ventilator and placed on an alternate ventilator with no harm or injury.

Brand Name
980 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key9484229
Report Number8020893-2019-00235
Device Sequence Number14116112
Product Code CBK
UDI-Device Identifier10884521172753
UDI-Public10884521172753
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K162738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number980X3SKNISC
Device Catalogue Number980X3SKNISC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2019
Initial Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1